[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 7, Issue 2 (Vol.7, No. 2, Summer 2021) ::
mr 2021, 7(2): 237-248 Back to browse issues page
Existence of solutions of infinite systems of nonlinear Volterra integral equations on a Fréchet space
Hogat Allah Amiri kayvanloo1, Mahnaz Khanehgir1, Reza Allahyari 2
1- Department of Mathematics, Mashhad Branch, Islamic Azad Uni- versity, Mashhad, Iran.
2- Department of Mathematics, Mashhad Branch, Islamic Azad Uni- versity, Mashhad, Iran. , rezaallahyari@mshdiau.ac.ir
Abstract:   (634 Views)
In this paper, we introduce a Fréchet space  and define a measure of noncompactness on it.  For credit and the application to our theorems, in the application section of this paper, we present a theorem which shows the existence of solution of infinite system of nonlinear Volterra integral equations, and by using the technique of measures of noncompactness together Darbo fixed point theorem we guarantee the existence of solution in this Fréchet space . Finally, we present some examples which show the efficiency and applicability of our theorem../files/site1/files/72/5Abstract.pdf
 
Keywords: Measure of noncompactness, Fréchet space, Darbo fixed point theorem, Infinite system of Volterra integral equations.
Full-Text [PDF 739 kb]   (130 Downloads)    
Type of Study: Research Paper | Subject: alg
Received: 2018/03/19 | Accepted: 2019/11/4 | Published: 2021/09/1 | ePublished: 2021/09/1
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Amiri kayvanloo H A, Khanehgir M, Allahyari R. Existence of solutions of infinite systems of nonlinear Volterra integral equations on a Fréchet space. mr. 2021; 7 (2) :237-248
URL: http://mmr.khu.ac.ir/article-1-2760-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 7, Issue 2 (Vol.7, No. 2, Summer 2021) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.06 seconds with 30 queries by YEKTAWEB 4338